# SDR ASOA2014022710031

- Difficulty date: February 15, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,440 hours, 25,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, BL 0 VERTICAL POST LT SIDE HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69,.  FAILED NDT INSPECTION.  REMOVED VERTICAL POST IAW SRM 51-42-06, 51-42-22.  INSTALLED POST IAW REO: 601R-5341-889 & REO:6 01R-53-41-1779.
